Ask an Eye Doctor and Get an Answer ASAP
Welcome to Just Answer:
This puffiness below the eyebrows and under the eyes is due the body fluid accumulation (edema) from body fluid shift caused by the Gleevec (side effect). This effect is dose and patient dependent. If you are on more than 400mg of Gleevec daily, this side effect is common. Otherwise, it would tend to stabilize and less with time. However, it would be necessary to ask your doctor to keep a close eye on the kidney function. If you have swelling of the legs in addition, then your doctor should consider adjusting the dose of Gleevec and/or prescribing low dose diuretic such as hydrochlorothiazide or furosemide. In the meantime, I suggest that you apply warm compresses around the eye twice daily.
It was a pleasure to assist you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you so much.A Positive Feedback and/or Bonus is welcomed and appreciated. Please note that this answer is for information only. It cannot be substituted for the visit to or the recommendation of your doctor.